OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6551

Title: A continuous parameter version of Chacon's "universal'' ergodic theorem
Authors: Invernizzi, Sergio
Issue Date: 1974
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Sergio Invernizzi, "A continuous parameter version of Chacon's "universal'' ergodic theorem", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 6 (1974), pp. 198-204.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
6 (1974)
Abstract: Si prova un teorema ergodico puntuale a parametro continuo del tipo ``universale'' di R. V. Chacon, per famiglie di operatori in $L^{1}$che non sono necessariamente semigruppi fortemente continui di operatori lineari non-espansivi.
This paper contains a continuous parameter pointwise ergodic theorem of Chacon's ``universal'' type, for a family of operators in $L^{1}$which is not necessarily a strongly continuous contraction semigroup.
URI: http://hdl.handle.net/10077/6551
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.06 (1974)

Files in This Item:

File Description SizeFormat
InvernizziRendMat06.pdf415.44 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.